JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
International Journal of Fuzzy Logic and Intelligent Systems
Journal homepage(new window)
Journal Basic Information
pISSN :
1598-2645 
eISSN :
2093-744X 
Journal DOI :
10.5391/IJFIS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • An (r,s)-derived sets and double fuzzy closure operators
  • Zahran, Ahmed M. ; Abd-Allah, M. Azab ; EI-Saady, Kamal ; EI-Rahman, Abd EI-Nasser G. Abd ;
  • International Journal of Fuzzy Logic and Intelligent Systems, volume 8, issue 1, 2008, Pages 6~10
  • DOI : 10.5391/IJFIS.2008.8.1.006
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Implicative Closure Operators
  • Kim, Yong-Chan ; Ko, Jung-Mi ;
  • International Journal of Fuzzy Logic and Intelligent Systems, volume 8, issue 1, 2008, Pages 37~41
  • DOI : 10.5391/IJFIS.2008.8.1.037
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)